# SDR DALA2017051704047

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 66,102 hours, 21,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Broken
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ROD ASSEMBLY FOR ARM INDICATOR IS BROKEN.  REPLACED THE ROD ASSEMBLY IAW AMM 52-11-13, OPS CHECKED GOOD.
